RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Nelin. Dinam.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Nelin. Dinam., 2010, Volume 6, Number 3, Pages 639–652 (Mi nd29)  

This article is cited in 1 scientific paper (total in 1 paper)

New variables of separation for particular case of the Kowalewski top

A. V. Tsiganov

Saint-Petersburg State University

Abstract: We discuss the polynomial bi-Hamiltonian structures for the Kowalewski top in special case of zero square integral. An explicit procedure to find variables of separation and separation relations is considered in detail.

Keywords: Kowalewski top, separation of variables, bi-Hamiltonian geometry, differential geometry, algebraic curves.

Full text: PDF file (232 kB)
References: PDF file   HTML file

Document Type: Article
MSC: 70H20, 70H06, 37K10
Received: 28.01.2010

Citation: A. V. Tsiganov, “New variables of separation for particular case of the Kowalewski top”, Nelin. Dinam., 6:3 (2010), 639–652

Citation in format AMSBIB
\Bibitem{Tsi10}
\by A.~V.~Tsiganov
\paper New variables of separation for particular case of the Kowalewski top
\jour Nelin. Dinam.
\yr 2010
\vol 6
\issue 3
\pages 639--652
\mathnet{http://mi.mathnet.ru/nd29}


Linking options:
  • http://mi.mathnet.ru/eng/nd29
  • http://mi.mathnet.ru/eng/nd/v6/i3/p639

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Khudobakhshov, A. V. Tsyganov, “O kvadraturakh integriruemykh sistem na sfere s integralami dvizheniya starshikh stepenei”, Nelineinaya dinam., 7:1 (2011), 53–74  mathnet
  • Нелинейная динамика
    Number of views:
    This page:139
    Full text:43
    References:12
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019